MAUDE Adverse Event Report: ASAHI INTECC CROSSLEAD; GUIDE WIRE

ASAHI INTECC CROSSLEAD; GUIDE WIRE
Model Number CLN03530A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The microcatheter was navigated over the fifurcation and parked in the illiac.The crosslead was inserted into the navicross.After two minutes of manipulation the wire got stuck.The whole system needed to be removed from the patient.No patietn complications.The tortuosity was severe.

Brand Name
CROSSLEAD
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16209884
Report Number3004718255-2023-00286
Device Sequence Number4453598
Product Code DQX
UDI-Device Identifier04547327140195
UDI-Public(01)04547327140195(17)250831(10)220831A021
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2023
Report Date (Section F) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberCLN03530A
Device Catalogue NumberCLN03530A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/27/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer01/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight302 KG
Date Report Sent to FDA01/19/2023